# SDR NACA2018071800006

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE WEB ON INSIDE OF CABIN FOUND JUST AFT OF BS663, RBL 39, WL 202.6. CRACKED PRESSURE WEB ON INSIDE OF CABIN JUST AFT OF STA 663, RBL 39, WL 202.6 REPAIRED IAW SRM REV 116 SECTION 53-60-51 FIG 201.
